Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
198 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does masturbation cause urinary incontinence?

Does masturbation cause urinary incontinence? I used to masturbate frequently. I am a 36 year old male, 5'7", 165 pounds, who takes medication for schizoaffective disorder depression type, so I take an antidepressant (Zoloft) and antipsychotics (Haldol and Clozapine). I also take Ativan for anxiety and Zocor for cholesterol. I tend to become incontinent when I eat and/or drink too much before sleeping. Whenever I take a deep sleep (even if it is a midday nap), I urinate in my sleep. I also have considerate trouble with "leaking" during the day if I do not get to a restroom fast enough. Can masturbation be a contributing factor to the incontinence?
Tue, 13 Dec 2016
Report Abuse
Psychiatrist 's  Response
Dear user,
Thank you for writing to HCM.
I can understand your concern regarding urine incontinence.
Masturbation is a part of normal sexual activity and it does not have any hazard. It does NOT cause urine incontinence.
None of your medications likely to cause urine incontinence or urge incontinence (leaking).
Urinary tract infections or lesions of spinal cord, inflammation of prostate, urinary obstruction are common causes of urine incontinence.
You should consult a physician for the same.
Wish you good health and recovery.


I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Antipsychotic


Does masturbation cause urinary incontinence?

Dear user, Thank you for writing to HCM. I can understand your concern regarding urine incontinence. Masturbation is a part of normal sexual activity and it does not have any hazard. It does NOT cause urine incontinence. None of your medications likely to cause urine incontinence or urge incontinence (leaking). Urinary tract infections or lesions of spinal cord, inflammation of prostate, urinary obstruction are common causes of urine incontinence. You should consult a physician for the same. Wish you good health and recovery.